# SDR DALA2017103007831

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONG 17 LT STA Y=1022 AT CABIN PAX (CPAX). LONGERON WAS REPAIRED PER SRM 53-00-05-2R FIG 201. IT IS AS PERMANENT REPAIR.
